# SDR SIMA20170903001

- Difficulty date: September 3, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 18,194 hours, 12,695 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOPERATIVE CAUTION MESSAGE POSTED DURING DECENT.  NORMAL LANDING AFTER QRH CHECKLIST.  PERFORMED A RESET OF THE SYSTEM IAW FIM 32-50-00-810-802-A01,  NO MESSAGES POSTED.  CREW PERFORMED A TAXI CHECK OF THE AIRCRAFT,  NO MESSAGES POSTED,  AIRCRAFT OK FOR SERVICE.
